JOURNAL BROWSE
Search
Advanced SearchSearch Tips
METRIC FOLIATIONS ON HYPERBOLIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
METRIC FOLIATIONS ON HYPERBOLIC SPACES
Lee, Kyung-Bai; Yi, Seung-Hun;
  PDF(new window)
 Abstract
On the hyperbolic space , codimension-one totally geodesic foliations of class are classified. Except for the unique parabolic homogeneous foliation, the set of all such foliations is in one-one correspondence (up to isometry) with the set of all functions z : [0, ] of class with z(0)
 Keywords
Riemannian foliation;metric foliation;homogeneous foliation;totally geodesic foliation;hyperbolic space;
 Language
English
 Cited by
1.
Clinical Characteristics of Polypoidal Choroidal Vasculopathy Associated with Chronic Central Serous Chorioretionopathy, Korean Journal of Ophthalmology, 2012, 26, 1, 15  crossref(new windwow)
2.
The Efficacy of Photodynamic Therapy With Verteporfin for Polypoidal Choroidal Vasculopathy: Retrospective Multi-Center Case Study, Journal of the Korean Ophthalmological Society, 2009, 50, 3, 365  crossref(new windwow)
3.
Characteristics of Polypoidal Choroidal Vasculopathy Associated with Subretinal Hemorrhage, Journal of the Korean Ophthalmological Society, 2015, 56, 7, 1051  crossref(new windwow)
4.
Short-term Efficacy of Intravitreal Bavacizumab for Polypoidal Choroidal Vasculopathy, Journal of the Korean Ophthalmological Society, 2009, 50, 1, 51  crossref(new windwow)
 References
1.
A. Basmajian and G. Walschap, Metric flows in space forms of nonpositive curvature, Proc. Amer. Math. Soc. 123 (1995), no. 10, 3177–3181.

2.
G. Cairns and R. H. Escobales, Jr., Note on a theorem of Gromoll-Grove, Bull. Austral. Math. Soc. 55 (1997), no. 1, 1–5.

3.
V. A. Efremovic and E. M. Gorelik, Metric fibrations of Lobachevsky-Bolyai space, Differential geometry and its applications (Eger, 1989), 223–230, Colloq. Math. Soc. Janos Bolyai, 56, North-Holland, Amsterdam, 1992.

4.
D. Gromoll and K. Grove, One-dimensional metric foliations in constant curvature spaces, Differential geometry and complex analysis, 165–168, Springer, Berlin, 1985.

5.
D. Gromoll and K. Tapp, Nonnegatively curved metrics on $S^2\;{\times}\;{\mathbb{R}}^2$, Geom. Dedicata 99 (2003), 127-136. crossref(new window)

6.
D. Gromoll and G. Walschap, The metric fibrations of Euclidean space, J. Differential Geom. 57 (2001), no. 2, 233–238.

7.
S. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol. II, A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1996.

8.
I. Moerdijk and J. Mrcun, Introduction to Foliations and Lie Groupoids, Cambridge Studies in Advanced Mathematics, 91. Cambridge University Press, Cambridge, 2003.

9.
B. O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459–469.

10.
P. Tondeur, Foliations on Riemannian Manifolds, Springer, New York, 1998.

11.
G. Walschap, Geometric vector fields on Lie groups, Differential Geom. Appl. 7 (1997), no. 3, 219–230.

12.
S. Wolfram, Mathematica, Wolfram Research, 1993.

13.
A. Zeghib, Lipschitz regularity in some geometric problems, Geom. Dedicata 107 (2004), 57–83.